Christ. Finasteride has impotence, loss of interest in sex, trouble having an orgasm, abnormal ejaculation listed as "common" side effects. And "Less serious" side effects also include impotence, loss of interest in sex, or trouble having an orgasm, which may persist after discontinuation. I thought this was rare. Why on earth are these side effects considered non-serious? Does the doctor consider impotence in himself as non-serious? This is really disheartening, that they can list this s**t as non-serious. Fvck off with "non-serious". It's the same with many anti-depressants.
What I find is that Rigpa is stating that the letter itself is a cause of suffering and not the actions that accumulated over decades until we students felt it irresponsible not to bring this to a level where it could be heard once and for all. Sogyal Lakar has remained undetered from his “lifestyle” which he feels is nobodies business but his own for a long time even though it has brought on many public efforts to expose the clear imbalance of power and sexual demands of students which are by their nature a system of abuse. The stories that come do not sound like experienced students engaged in some kind of pure ritual of tantric nature. They are stories of someone who has such high views that he feels he can do anything and just assume it benefits anyone he does it to harmful or not because he professes to only do it with the intention to help. The more excuses and distractions come the worse this looks and I hope it is all resolve by confronting the bad actor and not by using his resources as a kind of public legal defense fund because he fears prosecution.